| Model Number |
TENO SCRW,BIO-COMP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a distributor reported via email that an ar-1570bc biocomposite-tenodesis screw (7 x 23 mm) broke while being tightened after being placed in the joint.Another implant was used to complete the procedure.This was discovered during a tendon transfer procedure on (b)(6) 2026.No harm to the patient was reported.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.